# SDR NOCA10306

- Difficulty date: July 12, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT INOP 1GH.  REPLACED LIGHT BULB, OPS NORMAL.
